# SDR DL72S000839

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- Aircraft time: 72,380 hours, 56,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK IN FUSE SKIN AT LWR I/B CORNER OF L-4 WINDOW.  INSTALLED DOUBLER PER SRM 53-30-3 F 8.  C-2 TPA LETTER CHECK.
